Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 3, p. 575-608
@article{ASNSP_1996_4_23_3_575_0,
     author = {Cianchi, Andrea},
     title = {Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {3},
     year = {1996},
     pages = {575-608},
     zbl = {0877.46023},
     mrnumber = {1440034},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_3_575_0}
}
Cianchi, Andrea. Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 3, pp. 575-608. http://www.numdam.org/item/ASNSP_1996_4_23_3_575_0/

[Ad1] R.A. Adams, Sobolev Spaces, Academic Press, New York, 1975. | MR 450957 | Zbl 0314.46030

[Ad2] R.A. Adams, On the Orlicz-Sobolev imbedding theorem, J. Funct. Anal. 24 (1977), 241-257. | MR 430770 | Zbl 0344.46077

[ALT] A. Alvino - P.L. Lions - G. Trombetti, On optimization problems with prescribed rearrangements, Nonlinear Anal. 13 (1989), 185-220. | MR 979040 | Zbl 0678.49003

[Au] T. Aubin, Problèms isopérimetriques et espaces de Sobolev, J. Differential Geom. 11 (1976), 573-598. | MR 448404 | Zbl 0371.46011

[B] A. Baernsteinii, A unified approach to symmetrization, in: "Partial Differential Equations of Elliptic Type" (A. Alvino, E. Fabes and G. Talenti, eds.), Symposia Mathematica 35, Cambridge Univ. Press, Cambridge 1994, 47-91. | MR 1297773 | Zbl 0830.35005

[BS] C. Bennett - R. Sharpley, Interpolation of operators, Pure and Appl. Math. Vol. 129, Academic Press, Boston, 1988. | MR 928802 | Zbl 0647.46057

[Be] E.I. Berezhnoi, Weighted inequalities of Hardy type in general ideal spaces, Soviet. Math. Dokl. 43 (1991), 492-495. | MR 1121581 | Zbl 0770.46008

[Bo] D.W. Boyd, Indices for the Orlicz spaces, Pacific J. Math. 38 (1971), 315-323. | MR 306887 | Zbl 0227.46039

[BZ] J.E. Brothers - W.P. Ziemer, Minimal rearrangements of Sobolev functions, J. Reine Angew Math. 384 (1988), 153-179. | MR 929981 | Zbl 0633.46030

[C1] A. Cianchi, One relative isoperimetric inequalities in the plane, Boll. Un. Mat. Ital. A (7) 3-B (1989), 289-325. | MR 997998 | Zbl 0674.49030

[C2] A. Cianchi, A sharp form of Poincaré type inequalities on balls and spheres, Z. Angew. Math. Phys. 40 (1989), 558-569. | MR 1008923 | Zbl 0707.53034

[CEG] A. Cianchi - D.E. Edmunds - P. Gurka, On weighted Poincaré inequalities, Math. Nachr. 180 (1996), 15-41. | MR 1397667 | Zbl 0858.26009

[DT] T.K. Donaldson - N.S. Trudinger, Orlicz-Sobolev spaces and imbedding theorems, J. Funct. Anal. 8 (1971), 52-75. | MR 301500 | Zbl 0216.15702

[EGO] D.E. Edmunds - P. Gurka - B. Opic, Double exponential integrability of convolution operators in generalized Lorentz-Zygmund spaces, Indiana Univ. Math. J. 45 (1995). | MR 1336431 | Zbl 0826.47021

[FLS] N. Fusco - P.L. Lions - C. Sbordone, Some remarks on Sobolev imbeddings in borderline cases, to appear in Proc. Amer. Math. Soc. | MR 1301025

[G] S. Gallot, Inégalités isopérimétriques et analitiques sur les variétés riemanniennes, Asterisque n.163 (1988), 31-91. | MR 999971 | Zbl 0674.53001

[HMT] J.A. Hempel - G.R. Morris - N.S. Trudinger, On the sharpness of a limiting case of the Sobolev imbedding theorem, Bull. Austral. Math. Soc. 3 (1970), 369-373. | MR 280998 | Zbl 0205.12801

[LT] J. Lindenstrauss - L. Tzafriri, Classical Banach spaces II, Springer-Verlag, Berlin, 1979. | MR 540367 | Zbl 0403.46022

[M] V.M. Maz'Ja, Sobolev spaces, Springer-Verlag, Berlin, 1985. | MR 817985

[O] ,O'Neill,Fractional integration in Orlicz spaces, Trans. Amer. Math. Soc. 115 (1965), 300-328. | MR 194881 | Zbl 0132.09201

[P] S.I. Pohozhaev, On the imbedding Sobolev theorem for pl = n, Doklady conference, Section Math., Moscow Power Inst. (1965), 158-170.

[RT] J.M. Rakotoson - R. Teman, A co-area formula with applications to monotone rearrangement and to regularity, Arch. Rat. Mech. Anal. 109 (1990), 213-238. | MR 1025171 | Zbl 0735.49039

[Ta1] G. Talenti, Best constant in Sobolev inequality, Ann. Mat. Pura Appl. 110 (1976), 353-372. | MR 463908 | Zbl 0353.46018

[Ta2] G. Talenti, An embedding theorem, Essays of Math. Analysis in honour of E. De Giorgi, Birkhäuser Verlag, Boston, 1989. | MR 1034035 | Zbl 0702.46020

[Ta3] G. Talenti, Boundedness ofminimizers, Hokkaido Math. J. 19 (1990), 259-279. | MR 1059170 | Zbl 0723.58015

[To] A. Torchinsky, Real variable methods in harmonic analysis, Academic Press, San Diego, 1986. | MR 869816 | Zbl 0621.42001

[Tr] N.S. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473-483. | MR 216286 | Zbl 0163.36402